Alert archive / Wisconsin / Winter Weather Advisories in 2014
Winter Weather Advisory 21, NWS Green Bay, WI
NWS Green Bay, WI issued this winter weather advisory at Dec 16, 2014, 2:28 PM CST for Vilas County, Wisconsin. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2014, 2:28 PM CST (20:28 UTC)
- Expired
- Dec 17, 2014, 12:00 PM CST
- In force
- 22 hr
- Issued by
- NWS Green Bay, WI
County Vilas County, WI
The radar
The Marquette radar (KMQT), 160 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 438 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
329 WWUS43 KGRB 162028 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 228 PM CST TUE DEC 16 2014 ...LIGHT TO MODERATE SNOW LIKELY THROUGH WEDNESDAY... .AN UPPER LEVEL DISTURBANCE WILL BRING SNOW TO NORTHERN WISCONSIN THIS AFTERNOON AND EVENING. LAKE EFFECT SNOWS IS EXPECTED LATER TONIGHT INTO WEDNESDAY. TWO TO FIVE INCHES OF ADDITIONAL SNOW IS LIKELY ACROSS VILAS COUNTY BY MIDDAY WEDNESDAY. WIZ005-170430- /O.NEW.KGRB.WW.Y.0021.141216T2028Z-141217T1800Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 228 PM CST TUE DEC 16 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL NOON CST WEDNESDAY. * SNOW WILL CONTINUE THROUGH WEDNESDAY. IT MAY BE MODERATE AT TIMES. * SNOW ACCUMULATIONS OF TWO TO FIVE INCHES ARE EXPECTED. * ROADS AND SIDEWALKS WILL REMAIN SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$
4 follow-up statements
700 WWUS43 KGRB 162031 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 231 PM CST TUE DEC 16 2014 ...LIGHT TO MODERATE SNOW LIKELY THROUGH WEDNESDAY... .AN UPPER LEVEL DISTURBANCE WILL BRING SNOW TO NORTHERN WISCONSIN THIS AFTERNOON AND EVENING. LAKE EFFECT SNOW IS EXPECTED LATER TONIGHT INTO WEDNESDAY. TWO TO FIVE INCHES OF ADDITIONAL SNOW IS LIKELY ACROSS VILAS COUNTY BY MIDDAY WEDNESDAY. WIZ005-170445- /O.CON.KGRB.WW.Y.0021.000000T0000Z-141217T1800Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 231 PM CST TUE DEC 16 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * SNOW WILL CONTINUE THROUGH WEDNESDAY. IT MAY BE MODERATE AT TIMES. * SNOW ACCUMULATIONS OF TWO TO FIVE INCHES ARE EXPECTED. * ROADS AND SIDEWALKS WILL REMAIN SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$
075 WWUS43 KGRB 170422 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1022 PM CST TUE DEC 16 2014 ...LIGHT TO MODERATE SNOW LIKELY THROUGH WEDNESDAY... .LAKE EFFECT SNOW WILL FALL OVERNIGHT AND INTO WEDNESDAY. AN ADDITIONAL 1 TO 3 INCHES OF SNOW CAN BE EXPECTED ACROSS VILAS COUNTY BY MIDDAY WEDNESDAY. WIZ005-171030- /O.CON.KGRB.WW.Y.0021.000000T0000Z-141217T1800Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 1022 PM CST TUE DEC 16 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * SNOW WILL CONTINUE THROUGH WEDNESDAY. IT MAY BE MODERATE AT TIMES. * SNOW ACCUMULATIONS OF TWO TO FIVE INCHES ARE EXPECTED BY THE TIME THE SNOW ENDS. * ROADS AND SIDEWALKS WILL REMAIN SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ MG
017 WWUS43 KGRB 170936 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 AM CST WED DEC 17 2014 ...ACCUMULATING SNOW WILL CONTINUE THIS MORNING... .LAKE ENHANCED SNOW WILL CONTINUE THIS MORNING...THEN GRADUALLY TAPER OFF DURING THE AFTERNOON. AN ADDITIONAL 1 TO 3 INCHES OF SNOW CAN BE EXPECTED ACROSS VILAS COUNTY...WITH THE GREATEST AMOUNTS OVER THE NORTHWEST PART OF THE COUNTY. WIZ005-171800- /O.CON.KGRB.WW.Y.0021.000000T0000Z-141217T1800Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 336 AM CST WED DEC 17 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * SNOW WILL CONTINUE THROUGH MIDDAY...THEN GRADUALLY TAPER OFF IN THE AFTERNOON. * ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED...WITH THE GREATEST AMOUNTS NEAR WINCHESTER AND PRESQUE ISLE. * ROADS WILL BE SNOW COVERED AND SLIPPERY FOR THE MORNING COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ TSK
301 WWUS43 KGRB 171756 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1156 AM CST WED DEC 17 2014 ...LIGHT SNOW WILL CONTINUE INTO THIS EVENING... .LIGHT SNOW WILL CONTINUE THIS AFTERNOON...THEN END THIS EVENING. WIZ005-171900- /O.EXP.KGRB.WW.Y.0021.000000T0000Z-141217T1800Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 1156 AM CST WED DEC 17 2014 ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST TODAY... LIGHT SNOW WILL CONTINUE THIS AFTERNOON...THEN END THIS EVENING. ADDITIONAL SNOW ACCUMULATIONS OF LESS THAN AN INCH ARE EXPECTED BY LATE AFTERNOON. THE LIGHT SNOW MAY STILL CAUSE SOME SLIPPERY SPOTS ON AREA ROADS...BRIDGES AND SIDEWALKS. $$ ECKBERG
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter weather advisory went out at Dec 16, 12:04 PM CST, 2 hours 24 minutes earlier.
Area forecast discussion, Dec 16, 12:04 PM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1204 PM CST TUE DEC 16 2014 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 424 AM CST TUE DEC 16 2014 PCPN TRENDS AND TYPES...SNOWFALL AMOUNTS AND FOG TRENDS ARE THE MAIN FCST CONCERNS. AN UPPER LEVEL LOW AND SURFACE LOW PRESSURE WERE MOVG STEADILY EAST ACROSS NORTHERN IL EARLY THIS MORNING...AND PRODUCING WIDESPREAD PCPN ACROSS THE FORECAST AREA. DEVELOPING NORTH WINDS AT THE SURFACE WERE PULLING COLDER AIR INTO NC WI...CAUSING RAIN TO MIX WITH OR CHANGE OVER TO SNOW. WIDESPREAD RAIN AND FOG WAS OCCURRING ACROSS THE REST OF GRB CWA...WITH SOME DENSE FOG IN EASTERN WI DUE TO LINGERING MOISTURE AND LIGHT EAST FLOW OFF LAKE MICHIGAN. WELL-DEFINED DEFORMATION ZONE ASSOCIATED WITH THE NORTHERN IL UPPER LOW WILL GRADUALLY PULL OUT OF NE WI EARLY THIS AFTERNOON. THE RAIN/ SNOW LINE WILL PROGRESS STEADILY SE THIS MORNING...REACHING THE MANITOWOC AREA BY EARLY AFTERNOON. THERE WILL LIKELY BE A PERIOD OF RAIN/SLEET/SNOW BEFORE THE COMEPLETE CHANGEOVER OCCURS. SNOWFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE OVER NC/FAR NE WI BY EVG...WITH THE HIGHEST AMOUNTS NEAR THE UPPER PENINSULA BORDER. ONLY A DUSTING TO A HALF INCH IS EXPECTED ACROSS MUCH OF C/EC WI. ANOTHER DEFORMATION ZONE IS EXPECTED TO REFORM OVER NORTHERN WI TONIGHT INTO WEDNESDAY AS SECOND UPPER LOW OVER MN SHIFTS SE INTO CENTRAL WI AND GRADUALLY SHEARS OUT. THIS SYSTEM...COMBINED WITH SOME MID-LEVEL FRONTOGENETIC FORCING AND PERSISTENT LAKE ENHANCEMENT DUE TO COLD NNW WINDS OFF LAKE SUPERIOR...WILL BRING ANOTHER COUPLE INCHES ACROSS THE FAR NORTH...WITH AS MUCH AS ANOTHER 4 INCHES IN NW VILAS COUNTY. GIVEN THAT THE SNOW ACCUMS OVER FAR NORTHERN WI WILL OCCUR OVER AN EXTENDED PERIOD OF TIME...DO NOT PLAN TO ISSUE ANY WINTER WEATHER HEADLINES AT THIS TIME. HOWEVER...WE WILL NEED TO MONITOR LAKE- EFFECT TRENDS FOR VILAS COUNTY FROM THIS AFTERNOON THROUGH WEDS MORNING. FOR NOW...WILL HIGHLIGHT TRAVEL IMPACTS IN THE HAZARDOUS WEATHER OUTLOOK AND A SPECIAL WEATHER STATEMENT. HAVE EXTENDED THE DENSE FOG ADVISORY ALONG THE LAKESHORE AND OVER LAKE MICHIGAN UNTIL 9 AM. IMPROVEMENT SHOULD OCCUR QUICKLY ONCE NORTH WINDS INCREASE AND DRIER AIR ARRIVES DURING THE MID-MORNING PERIOD. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 424 AM CST TUE DEC 16 2014 THE LATEST GFS AND ECMWF ENSEMBLE MEANS INDICATE SPLIT FLOW ACROSS NORTH AMERICA THROUGH THIS WEEKEND...BEFORE A MORE TYPICAL PATTERN FOR THIS TIME OF THE YEAR EMERGES EARLY NEXT WEEK. AS A RESULT...CONDITIONS FOR MUCH OF THIS PERIOD ARE EXPECTED TO BE SEASONABLE AND QUIET. ALTHOUGH MASS FIELDS BEGIN TO DIVERGE LATE IN THE WEEK...WILL USE A BLEND OF THE GFS AND ECMWF FOR MUCH OF THIS FORECAST. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...SHOULD SEE PLENTY OF CLOUD COVER WEDNESDAY EVENING DUE TO SHARP CYCLONIC FLOW IN THE LOW LEVELS AND UNSTABLE FLOW OFF LAKE SUPERIOR. DRY AIR ABOVE A LOWERING INVERSION DOES PUSH SOUTH LATE IN THE NIGHT...BUT SHOULD NOT BE ENOUGH TO SCOUR OUT THE LOW CLOUDS. WILL KEEP MOSTLY CLOUDY WORDING IN THE FORECAST FOR MUCH OF THE NIGHT. POLAR HIGH PRESSURE THEN MOVES INTO THE REGION FOR THURSDAY. WEAKENING FLOW OFF LAKE SUPERIOR SHOULD LEAD TO CLEARING SKIES THROUGH THE DAY. HIGH TEMPS WILL BE SEASONABLE IN THE MIDDLE TO UPPER 20S. HIGH PRESSURE WILL HANG AROUND THE REGION THURSDAY NIGHT. MAY SEE A LITTLE MORE HIGH CLOUDS OVERHEAD...BUT OTHERWISE...MAINLY CLEAR AND QUIET. REST OF THE FORECAST...A WEAK UPPER CIRCULATION WILL BE SLOWLY MOVING ACROSS THE REGION FRIDAY THROUGH SUNDAY. THOUGH THERE WILL LIKELY BE PERIODS OF BROKEN MID AND HIGH CLOUDS...LINGERING LOW LEVEL ANTICYCLONIC FLOW WILL KEEP PLENTY OF DRY AIR AROUND...WHICH SHOULD BE ENOUGH TO KEEP THE AREA DRY. BUT IF PRECIP WERE TO OCCUR...ANYTHING THAT FALLS WOULD BE LIGHT. BETTER CHANCES OF PRECIP WILL OCCUR EARLY NEXT WEEK AHEAD OF A DIGGING NORTHERN STREAM TROUGH. TEMPERATURES WILL BE SLOWLY RISING THIS WEEKEND. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1204 PM CST TUE DEC 16 2014 MVFR CONDITIONS WITH SNOW SHOWERS EXPECTED OVER MOST OF THE AREA INTO THE EVENING HOURS. LOCAL IFR POSSIBLE. SNOW SHOWERS WILL DIMINISH OVERNIGHT EXCEPT NORTH OF RHINELANDER WHERE LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO WEDNESDAY. D25/ARV AND LNL ARE THE MAIN AIRPORTS AFFECTED. OTHERWISE MAINLY MVFR CEILINGS AND VFR VIS WEDNESDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......MPC AVIATION.......RDM
Hazardous weather outlook, Dec 16, 4:54 AM CST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 454 AM CST TUE DEC 16 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 454 AM CST TUE DEC 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS TRAVEL CONDITIONS WILL LIKELY DEVELOP ACROSS FAR NORTHERN WISCONSIN TODAY AND TONIGHT...AS A LOW PRESSURE SYSTEM BRINGS 2 TO 4 INCHES OF SNOW NORTH OF A LINE FROM RHINELANDER TO LAONA TO AMBERG. ALTHOUGH LIGHTER AMOUNTS ARE EXPECTED FARTHER SOUTH...ROADS MAY STILL BE SLIPPERY IN SPOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER 1 TO 2 INCHES OF SNOW IS POSSIBLE IN VILAS COUNTY ON WEDNESDAY...SO DRIVING CONDITIONS ACROSS THE FAR NORTH MAY REMAIN HAZARDOUS IN SPOTS. SEASONABLY MILD AIR AND THE RUNOFF FROM RAIN AND SNOWMELT WILL CONTINUE TO CREATE CHANGING ICE CONDITIONS ON AREA LAKES AND RIVERS...ALONG WITH THE RISK OF ICE JAMS ON RIVERS. EXTREME CAUTION SHOULD BE USED IF VENTURING OUT ON THE ICE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-171100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 454 AM CST TUE DEC 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL POSE A HAZARD TO MARINERS THROUGH MID-MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TSK/MPC
In the hours before
Local storm report, Dec 16, 8:49 AM CST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
849 AM CST TUE DEC 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM SNOW RHINELANDER 45.63N 89.41W
12/16/2014 M1.2 INCH ONEIDA WI BROADCAST MEDIA
&&
RICHMSpecial weather statement, Dec 16, 8:54 AM CST, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 854 AM CST TUE DEC 16 2014 WIZ020-031-037-045-161700- MENOMINEE-SHAWANO-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...KESHENA...WAUTOMA 854 AM CST TUE DEC 16 2014 ...RAIN WILL CHANGE TO SNOW THIS MORNING... LIGHT RAIN WILL CHANGE TO SNOW FROM WEST TO EAST THIS MORNING. SOME ROADS AND SIDEWALKS MAY BECOME SLUSHY BY MIDDAY...SO TRAVEL WITH CARE. WIZ038-039-048-049-073-074-161700- OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON...CRIVITZ 854 AM CST TUE DEC 16 2014 RAIN WILL CHANGE TO SNOW IN THE FOX VALLEY AND ALONG THE BAY AROUND LUNCH TIME.SOME ROADS AND SIDEWALKS COULD BECOME SLICK WITH SLUSH DURING THE AFTERNOON...SO TRAVEL WITH CARE. RDM
Local storm report, Dec 16, 10:50 AM CST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1050 AM CST TUE DEC 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM SNOW PHELPS 46.06N 89.08W
12/16/2014 M1.5 INCH VILAS WI CO-OP OBSERVER
&&
JKLSpecial weather statement, Dec 16, 2:16 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 216 PM CST TUE DEC 16 2014 WIZ031-037-045-162300- SHAWANO-WAUPACA-WAUSHARA- INCLUDING THE CITY OF...WAUTOMA 216 PM CST TUE DEC 16 2014 ...ROADS MAY BECOME SLIPPERY THIS AFTERNOON... LIGHT SNOW WILL CONTINUE TO FALL THROUGH THE EVENING HOURS...AND WET ROADS AND SIDEWALKS MAY BECOME ICY AS TEMPERATURES FALL BELOW FREEZING THIS AFTERNOON. WIZ022-038-039-048-049-073-074-162300- DOOR-OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... OSHKOSH...CHILTON...CRIVITZ 216 PM CST TUE DEC 16 2014 ...WET ROADS MAY BECOME SLIPPERY THIS AFTERNOON AND EVENING... THE COMBINATION OF FALLING TEMPERATURES AND LIGHT SNOW WILL CAUSE SOME ROADS AND SIDEWALKS TO BECOME SLIPPERY DURING THE LATE AFTERNOON AND EVENING HOURS. ELEVATED ROADWAYS AND SIDE STREETS WILL LIKELY BECOME SLIPPERY FIRST. WIZ040-050-162300- KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...ALGOMA...TWO RIVERS 216 PM CST TUE DEC 16 2014 ...WET ROADS MAY BECOME SLICK TOWARDS EVENING... FALLING TEMPERATURES AND LIGHT SNOW WILL PROBABLY CAUSE ROADS AND SIDEWALKS TO BECOME SLIPPERY TOWARDS EVENING. ELEVATED ROADS AND SIDE STREETS WILL BECOME SLICK FIRST. RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 4:40 AM CST | Small Craft Advisory | GRB | 34 hr |
Nearby
Winter Weather Advisories in Wisconsin, 2014Every winter weather advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.